MAUDE Adverse Event Report: ST PAUL DELTEC; PORT

ST PAUL DELTEC; PORT
Model Number 21-4455-24
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a port was inserted to a patient on (b)(6) 2018.Patient experienced pain at insertion site for few weeks.Subsequent fluoroscopy examination (on (b)(6) 2019) revealed the need for removal due to dysfunction-leaking into pocket and along the course of the port was noted on imaging and device removed (b)(6) 2019.Patient had to undergo fluoroscopy imaging and extra surgery for removal and insertion of new port a cath.Upon removal on the mayo stand the reservoir was injected with saline and it was shown that there was a tear in the catheter itself, bout 5 cm from the hub.No patient injury was reported.
 
Additional Manufacturer Narrative
Summary of investigation: actual device was available for investigation.The sample was visually inspected at a distance of 12" to 24" under normal conditions of illumination.The sample was received with the catheter attach to the port, and a crack was found in the catheter.After a review of the different verifications that are performed during the manufacturing process to detect damage components, the most probable root cause is that damaged occurred after the product left the shm facility.A dhr was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
DELTEC
Common Device Name
PORT
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13114716
Report Number3012307300-2021-13489
Device Sequence Number3537106
Product Code LJT
UDI-Device Identifier10610586032707
UDI-Public10610586032707
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number21-4455-24
Device Lot Number88X038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown